Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Complex analytic connections in fibre bundles
HTML articles powered by AMS MathViewer

by M. F. Atiyah PDF
Trans. Amer. Math. Soc. 85 (1957), 181-207 Request permission
  • M. Atiyah, On the Krull-Schmidt theorem with application to sheaves, Bull. Soc. Math. France 84 (1956), 307–317. MR 86358
  • M. F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. (3) 7 (1957), 414–452. MR 131423, DOI 10.1112/plms/s3-7.1.414
  • André Blanchard, Variétés kählériennes et espaces fibrés, C. R. Acad. Sci. Paris 234 (1952), 284–286 (French). MR 54320
  • André Blanchard, Espaces fibrés kählériens compacts, C. R. Acad. Sci. Paris 238 (1954), 2281–2283 (French). MR 66015
  • H. Cartan and J.-P. Serre, Seminaire E.N.S., 1953-1954.
  • Shiing-shen Chern, Differential geometry of fiber bundles, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R.I., 1952, pp. 397–411. MR 0045432
  • P. Dolbeault, Thèse (to appear in Ann. of Math.). A. Grothendieck, A general theory of fibre spaces with structure sheaf, University of Kansas, Report No. 4, 1955.
  • F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0082174
  • Shigeo Nakano, Tangential vector bundle and Todd canonical systems of an algebraic variety, Mem. Coll. Sci. Univ. Kyoto Ser. A. Math. 29 (1955), 145–149. MR 104676, DOI 10.1215/kjm/1250777260
  • Shigeo Nakano, On complex analytic vector bundles, J. Math. Soc. Japan 7 (1955), 1–12. MR 73263, DOI 10.2969/jmsj/00710001
  • Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197–278 (French). MR 68874, DOI 10.2307/1969915
  • —, Un théorème de dualité, Comm. Math. Helv. vol. 29 (1955) pp. 9-26. I. M. Singer, (to appear).
  • J. A. Todd, Invariant and covariant systems on an algebraic variety, Proc. London Math. Soc. (2) 46 (1940), 199–230. MR 2214, DOI 10.1112/plms/s2-46.1.199
  • —, The geometrical invariants of algebraic loci, Proc. London Math. Soc. (2) vol. 45 (1938) pp. 410-424. A. Weil, Generalization de fonctions abeliennes, J. Math. Pures Appl. vol. 17 (1938) pp. 47-87.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.3X
  • Retrieve articles in all journals with MSC: 53.3X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 85 (1957), 181-207
  • MSC: Primary 53.3X
  • DOI:
  • MathSciNet review: 0086359